Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Cough and knee burning, leaking fluid from skin, swollen leg. Had eye drops for glaucoma. Treatment?

wet and sticky uncomfortable at the top of my bag no pain bit of burning staying wet like fluid leaking from my skin also for a few months i have had fliud build up on my left knee and calf feet in jamacia trip in march knees down both legs swelled up like popy 49 years old no health issues except on eye drops for glucoma
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern here you used the word 'bag' this does not create any clear sense did you mean abdomen ? if I would be your doctor then I would suggest the following treatment for this,
1) Tab Diclofenac 50 mg sustain release once in day
2) Tab Amoxicillin with Clavulanic acid twice in day
3) Tab codeine three times in day
for the leaking from the skin this would respond to antibiotic and if does not then this need to be investigated, hope this information helps you, have a nice day.
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor